# SDR DALA2014092605286

- Difficulty date: September 25, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 62,222 hours, 46,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON OUTER FUSELAGE SKIN BS 1380 BETWEEN LONGERONS 13-14L.  DAMAGE WAS REMOVED IAW SRM 53-04, FIG 18.  FILLER AND DOUBLER FABRICATED IAW SRM 53-04, FIG 18, FILLER AND DOUBLER TREATED AND PAINTED IAW SRM 51-10-3, PAR 14 AND 21.
